# SDR CALA2017120804349

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 56,736 hours, 5,042 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Loose
- Location: L2  Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PACK COVER LATCHES LOOSE ON THE L2 DOOR SLIDE COVER.  FITTED THE COVER IAW AMM 25-66-06.
